# SDR CALA2011011700024

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 42,013 hours, 22,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0306, ABB STA 907 BETWEEN S-27-LT & S-26-LT CORROSION ON FRAME.  INSTALLED REPAIR DOUBLER ON STA 907 BETWEEN S-27 LT & S-26 LT REF SRM 53-00-07.
